Virginia, 2023Hail and Damaging Winds in Virginia, April 6, 2023
April 6, 2023 · NWS AKQ · 22 events in 6 counties and zones
Scattered severe thunderstorms in advance of a cold front produced damaging winds and large hail across portions of central Virginia and the Virginia northern neck.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 1
- Property damage
- $33,000
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered severe thunderstorms in advance of a cold front produced damaging winds and large hail across portions of central Virginia and the Virginia northern neck.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Apr 6, 3:10 PM EST, 44 minutes earlier.
Area forecast discussion, Apr 6, 3:10 PM EST, 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
410 PM EDT Thu Apr 6 2023
.SYNOPSIS...
A strong cold front approaches from the west late this afternoon,
and pushes south through the area this evening and overnight,
bringing showers and scattered thunderstorms. Strong high
pressure builds north of the area Friday into Saturday, with
unsettled conditions and very cool temperatures. Dry weather
arrives for Easter, with a warming trend developing next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 305 PM EDT Thursday...
Severe Tstm Watch issued through 10 PM EDT for much of Virginia
and lower Maryland.
The latest WX analysis indicates ~995mb sfc low pressure occluded
across James Bay in N Ontario, with a secondary area of low
pressure moving rapidly off to the NE into northern New England.
The associated cold front trails back to the SW down along the
Appalachians. Aloft, an upper level ridge is in place from the
FL peninsula to the Carolina coast, with the upper low co-located
with the occluded sfc low near James/Hudson Bay. A warm and moderate
humid airmass is in place locally under deep layered SW flow.
SPC mesoanalysis indicates ~1000 J/Kg across most of the CWA. A
cluster of storms has developed along the mountains from NC
into SW VA and we are now seeing some isolated cells developing
locally and expect the coverage to increase over the next few
hrs as the front drifts E and instability continues to increase
over the local area. Temperatures are ranging from the lower to
mid 80s over most of the region, with the exception of locally
cooler conditions at the immediate coast of the eastern shore.
Overall, the forecast for late this aftn into tonight remains
mostly intact but have delayed the onset of PoPs 1-2 hrs across
far SE VA and NE NC given the slower arrival and development of
storms thus far. The SVR Tstm Watch covers the area where the
highest amounts of ML CAPE will be present late this aftn/evening
(mainly from along the I-85 corridor in south central VA NE
across central VA and to the northern Neck and MD eastern shore)
This is also along where the upper level heights will be slowly
falling as deep layer shear increases. Thus, the greatest
threat exists for a few strong to severe storms (possibly in the
form of discrete cells initially). Damaging winds will be the
primary threat (though some large hail will be possible in the
strongest updrafts as mid level lapse rates increase to around
6.5C/Km). The front is expected to slow down this evening as it
becomes nearly parallel to the SW flow aloft. For this reason,
along with the stronger ridge and at least some of a CAP
remaining stronger across the SE, expect less of a severe threat
into far SE VA and NE NC. The storms will likely become more of
a line along the front as it drops into SE VA well after
sunset. The severe threat will tend to diminish after about
01-02Z (9-10pm EDT), though still expect gusty N winds to be
enhanced down the Bay into Hampton Roads through midnight or a
little later.
Tstms will generally be done after midnight except across the
far south, but rain will persist over the southern 1/2 of the
area through Fri morning (with a chance for light rain across
the north). Lows early Fri morning mainly in the upper 40s to
around 50 inland, low 50s SE coast.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 350 PM EDT Thursday...
Fri will be much cooler with lingering low clouds and high
chances for periods of overrunning moisture. The airmass dries
out enough in the low levels for just a chance for rain across
the north, but rain will be likely to categorical over southern
VA and NE NC where an additional 0.50"+ or rainfall is expected
through Fri evening, as additional weak shortwaves cross along
the slow moving frontal boundary. After very warm WX the past 2
days, expect highs only in the 50s on Friday, with readings
likely falling into the upper 40s during the aftn along and S
of I-64.
Models remain in fairly good agreement with low pressure
initially as an inverted trough from the eastern Gulf of Mexico
Sat morning, shifting to off the SE US coast later Sat and Sat
night. An upper trough dives SE from Canada and the Great Lakes
Sat night/early Sunday morning and this will bring an end to
the rain by Sunday morning across the local area (other than a
slight chc across NE NC through midday Sunday). For Sat, will
continue with likely to categorical PoPs across far southern VA
and NE NC, with mainly dry conditions over the N (though still
mostly cloudy even over the N). Remaining quite cool Sat with
highs only in the upper 40s to low 50s for the entire area.
Clearing out from NW to SE Sun morning, with a mainly dry day
with partly-mostly sunny conditions N and partly to mostly
cloudy SE. Still cool, but warmer than Fri-Sat w/ highs in the
upper 50s to lower 60s well inland and in the 50s along the
coast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 405 PM EDT Thursday...
The consensus has trended stronger
Models have trended farther south with strong high pressure
(>1030mb) to build into the region Sun night/Monday and then
more or less remaining in place through the mid to late week
period. Given the strength of the high, expect cold nights to
prevail both Sun night/Mon and again Mon nigh/Tue. Think there
is a good chance for a light freeze into the piedmont Sun
night/Mon (with lows into the mid 30s across much of the
remainder of the area away from the water). Still cool, but
trending a few degrees warmer Mon with highs into the lower-mid
60s inland, with 50s to around 60F at the coast. Mostly clear
Mon night with lows in the 30s to lower 40s, followed by highs
Tue into the mid 60s to lower 70s. Remaining dry and mostly
clear Tue night through Thursday, with temperatures warming
through the 70s Wed, and into the upper 70s to lower 80s Thu.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
As of 200 PM EDT Thursday...
VFR conditions this aftn across the region as we are still well
in advance of a cold front approaching from the W. Winds are
generally from the SW at 10-15kt with occasional gusts to ~20kt.
Appears that the high cloud cover has been limiting instability
to some extent which will likely lead to a later development of
any pop up showers/tstms this aftn in the warm sector. With this
in mind, confidence in having prevailing tstms before 00Z was
too low to have in any of the TAFs. Have included VCTS wording
at RIC earliest, spreading to SBY,PHF at 23Z, and ORF starting
at 00Z. Otherwise, the front looks to shift winds from S/SW to
N/NE sometime between 02-04Z (except not until after 06Z at
ECG). Brief IFR conditions both in CIGs and VSBYs w/ heavy
downpours are likely but enough dry air does look to push south
that flight restrictions improve back to MVFR before 12Z/7. It
will also become rather windy near the coast (ORF/ECG) overnight
and through Fri aftn with gusts to 25kt+.
Outlook: Behind the cold front, periods of light to moderate
rain and degraded flight conditions are likely to continue over
southern VA and NE NC later Friday, and potentially pushing
back N into central VA late Fri and Saturday. VFR conditions
return Sunday into Monday as high pressure builds into the area.
&&
.MARINE...
As of 400 PM EDT Thursday...
A cold front is poised to the west of the local area along and just
east of the Appalachians. High pressure remains offshore, ridging
into the northern Gulf Coast. Winds over the waters have become SSW
10-15 kt with gusts to 20 kt ahead of the cold front. Waves are 1-2
ft with seas around 3 ft.
Showers and thunderstorms are possible later this afternoon and
especially this evening. Severe thunderstorm watch 131 (in effect
until 10pm) covers the bay north of New Point Comfort and the York,
Rappahannock, and upper James Rivers. Marine zones 650 and 652 north
of Wachapreague are also included in the severe watch. Mariners can
expect locally enhanced winds/waves/seas in and around strong to
severe storms this evening. Convection will tend to sink south and
east late this evening while weakening as it propagates into NC
around midnight. The cold front will follow the showers and storms
with winds turning N and increasing to 15-20 kt with gusts to 25 kt
in the bay, lower James, and eventually Currituck Sound as high
pressure builds into the region. Added the lower James to the SCA
headlines as well as the Atlantic coastal waters south of Cape
Charles Light. Elevated winds last into early Friday afternoon
before dropping off from N to S. A relative lull is expected Friday
night into early Saturday before the gradient tightens again as low
pressure develops off the NC coast while high pressure remains to
our north. The strongest winds (20-30 kt) will likely be confined to
the SE marine zones, basically the southern third of the Ches Bay
and adjacent offshore waters/Currituck Sound. Local wind
probabilities are not supportive of Gales at this time but minor
model discrepancies regarding the strength and location of low
pressure could result in the stronger gradient moving into the local
waters.
Extended fetch of ENE winds offshore will result in building seas
this weekend. Seas and winds are forecast to peak Sunday morning
with 7-9 ft S and 4-7 ft N. Seas slowly subside but remain above SCA
levels well into next week. Waves in the Ches Bay build to 2-4 ft
tonight behind the front but fall back to 1-3 ft Friday afternoon. 3-
5 ft waves are likely for the southern bay into early next week.
&&
.TIDES/COASTAL FLOODING...
As of 935 PM EDT Wednesday...
Persistent NE flow will allow for building tides through the
weekend, especially on the western side of the Ches Bay and
along the ocean-facing coast. At this time, high tides in these
locations are projected to reach Action Stage or low- end Minor
Stage by Saturday night.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 1 AM to 1 PM EDT Friday for
ANZ630>632-634-638.
Small Craft Advisory from 7 AM to 7 PM EDT Friday for ANZ633-
656.
Small Craft Advisory from 7 AM Friday to 4 AM EDT Saturday for
ANZ658.
&&
SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB
LONG TERM...LKB
AVIATION...AJZ/LKB/MAM
MARINE...RHR
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Apr 6, 2:18 PM EST, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
318 PM EDT Thu Apr 6 2023
NCZ013>017-030>032-102-071930-
Hertford-Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-
Perquimans-Eastern Currituck-
318 PM EDT Thu Apr 6 2023
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...This afternoon and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012-VAZ095>098-100-071930-
Northampton-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
318 PM EDT Thu Apr 6 2023
This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.
.DAY ONE...This afternoon and tonight.
Showers and embedded thunderstorms are expected to develop later
today, mainly after 6 pm, and then lasting through midnight. An
isolated strong to severe storm will be possible across the outlook
area. The primary threat will be from damaging wind gusts, but large
hail will also be possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>025-VAZ048-060>062-064>069-075>090-092-093-099-509>525-071930-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Accomack-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
318 PM EDT Thu Apr 6 2023
...SEVERE THUNDERSTORM WATCH 131 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LKB
In the hours before
Special weather statement, Apr 6, 3:42 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Wakefield VA
442 PM EDT Thu Apr 6 2023
VAZ048-062-509>511-062130-
Goochland VA-Western Hanover VA-Fluvanna VA-Western Louisa VA-
Eastern Louisa VA-
442 PM EDT Thu Apr 6 2023
...A strong thunderstorm will impact portions of Louisa, northwestern
Goochland, northwestern Hanover and northeastern Fluvanna Counties
through 530 PM EDT...
At 442 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kents Store, or near Hadensville, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Louisa, Mineral, Hadensville, Ferncliff, Bumpass, Kents Store,
Orchid, Louisa Airport, Tabscott, Trevilians, Wares Crossroads,
Wilmington, Dixie, Pendleton, Stage Junction, Mabelton, Cuckoo,
Caledonia, Bybee and Yanceyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and north central Virginia.
&&
LAT...LON 3799 7819 3813 7799 3812 7798 3812 7792
3810 7786 3810 7784 3808 7781 3807 7778
3806 7778 3805 7775 3802 7775 3803 7773
3801 7772 3799 7764 3797 7763 3797 7762
3783 7765 3777 7825
TIME...MOT...LOC 2042Z 253DEG 27KT 3788 7806
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
ZimmermanEvent by event
13 thunderstorm wind, 8 hail, 1 lightning. Local standard time, as filed.
Hail, Prince Edward
- When
- April 6, 3:54 PM EST
- Where
- Prince Edward County, 2.97 mi SSW of Elam
- Measured
- 1.5 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 37.240, -78.640
Ping pong size hail was reported. There was hail damage to shingles.
Hail, Prince Edward
- When
- April 6, 3:54 PM EST
- Where
- Prince Edward County, 2.65 mi SW of Elam
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 37.250, -78.650
Golf ball size hail was reported. There was hail damage to siding.
Lightning, Louisa
- When
- April 6, 3:54 PM EST
- Where
- Louisa County, 2 mi N of Wares Xrds
- Deaths
- 1 direct, 0 indirect
- Injuries
- 1 direct, 0 indirect
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.109, -77.880
A 73 year old man was struck and killed by lightning while boating on Lake Anna in Louisa county. Also, a pregnant woman was injured.
Hail, Prince Edward
- When
- April 6, 4:00 PM EST
- Where
- Prince Edward County, 2.82 mi SSE of Elam
- Measured
- 1.75 in hail
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 37.240, -78.610
Golf ball size hail was reported. There was siding and shingle damage as well as structural damage to small roof and car.
Thunderstorm Wind, Prince Edward
- When
- April 6, 4:08 PM EST
- Where
- Prince Edward County, 2.14 mi SSE of Elam
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 37.250, -78.610
Tree was downed just east of Pamplin.
Hail, Prince Edward
- When
- April 6, 4:10 PM EST
- Where
- Prince Edward County, 3.53 mi SE of Elam
- Measured
- 1.5 in hail
- Reported by
- NWS Employee
- Coordinates
- 37.240, -78.580
Ping pong ball size hail was reported.
Thunderstorm Wind, Louisa
- When
- April 6, 4:10 PM EST
- Where
- Louisa County, 3.26 mi E of Ellisville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Utility Company
- Coordinates
- 38.100, -77.940
Power outages were reported and due to a storm on Winston Road in northern Louisa county.
Hail, Prince Edward
- When
- April 6, 4:29 PM EST
- Where
- Prince Edward County, 3.53 mi NE of Worsham
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.270, -78.410
Quarter size hail was reported.
Hail, Prince Edward
- When
- April 6, 4:30 PM EST
- Where
- Prince Edward County, 3.53 mi NE of Worsham
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.270, -78.410
Half dollar size hail was reported at the Lowe's in Farmville.
Thunderstorm Wind, Prince Edward
- When
- April 6, 4:30 PM EST
- Where
- Prince Edward County, 4.09 mi SSE of Farmville Muni Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 37.300, -78.390
Several trees were downed and some wind damage was reported at the Prince Edward county courthouse in Farmville.
Thunderstorm Wind, Caroline
- When
- April 6, 4:33 PM EST
- Where
- Caroline County, 2.07 mi N of Cedon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 38.100, -77.520
Over 200 power outages were reported due to a storm near Interstate 95 in northern Caroline county.
Thunderstorm Wind, Prince Edward
- When
- April 6, 4:42 PM EST
- Where
- Prince Edward County, Worsham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Utility Company
- Coordinates
- 37.230, -78.450
Over 700 power outages were reported due to a storm from Hampden Sydney to Warsham.
Hail, Amelia
- When
- April 6, 5:04 PM EST
- Where
- Amelia County, 1.38 mi N of Jetersville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.300, -78.100
Quarter size hail was reported.
Thunderstorm Wind, Amelia
- When
- April 6, 5:04 PM EST
- Where
- Amelia County, 1.3 mi WSW of Jetersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Department of Highways
- Coordinates
- 37.270, -78.120
Multiple trees were downed near the intersection of Route 360 and Route 307 southwest of Jetersville.
Thunderstorm Wind, Caroline
- When
- April 6, 5:06 PM EST
- Where
- Caroline County, 0.54 mi E of Port Royal
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.170, -77.190
Several trees were downed.
Thunderstorm Wind, Amelia
- When
- April 6, 5:11 PM EST
- Where
- Amelia County, 4.46 mi SSW of Amelia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 37.270, -78.010
Trees were snapped and uprooted at a residence.
Thunderstorm Wind, Amelia
- When
- April 6, 5:18 PM EST
- Where
- Amelia County, 0.55 mi W of Ham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Utility Company
- Coordinates
- 37.370, -77.960
Over 100 power outages were reported due to a storm just to the north of Amelia courthouse.
Thunderstorm Wind, Amelia
- When
- April 6, 5:20 PM EST
- Where
- Amelia County, 4.18 mi S of Amelia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 37.270, -77.970
Tree was downed on Route 614.
Thunderstorm Wind, Chesterfield
- When
- April 6, 5:55 PM EST
- Where
- Chesterfield County, 4.69 mi SSE of Beach
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 37.290, -77.560
Trees were downed across southern Chesterfield county.
Thunderstorm Wind, Northumberland
- When
- April 6, 6:00 PM EST
- Where
- Northumberland County, 1.09 mi W of Harryhogan Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Utility Company
- Coordinates
- 38.000, -76.570
A few power outages were reported due to a storm north of Callao.
Thunderstorm Wind, Chesterfield
- When
- April 6, 6:05 PM EST
- Where
- Chesterfield County, 4.09 mi WSW of Kingsland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 37.300, -77.500
Several trees were downed across southern Chesterfield county. One tree damaged a home.
Hail, Chesterfield
- When
- April 6, 6:10 PM EST
- Where
- Chesterfield County, 1.49 mi SSW of Kingsland
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.300, -77.440
Quarter size hail was reported.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in Florida, April 6, 20233 deaths · 3 events
- Rip Current in Florida, April 6, 20231 death · 1 injured · 1 event
- Hail and Damaging Winds in Maryland, April 6, 2023$142,000 · 1.75 in hail · 11 events
- Debris Flow and Avalanche in Utah, April 6 to 11, 20232 injured · $100,000 · 2 events
- Hail and Damaging Winds in Virginia, April 6, 2023$92,000 · 2.5 in hail · 19 events
- Flash Flood and Lightning Strike in Texas, April 6, 2023$100,000 · 2 events
- Lightning Strike in Texas, April 6, 2023$20,000 · 1 event
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 6, 202360 kt wind · 14 events
- Flooding in New York, April 6, 2023$15,000 · 3 events
- Flash Flooding in Louisiana, April 6, 2023$15,000 · 2 events
- Hail and Damaging Wind in North Carolina, April 6, 2023$5,000 · 1.75 in hail · 7 events
- Dense Fog in Pennsylvania, April 6, 20236 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1096450, 1096451, 1128617, 1096452, 1096458, 1096453, 1096459, 1096454, 1096455, 1096461, 1096460, 1096462, 1096456, 1096464, 1096463, 1096471, 1096466, 1096467, 1096479, 1096470, 1096477, 1096457.